# SDR DALA13026263128

- Difficulty date: May 28, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 25,559 hours, 13,307 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORT DAMAGE BELOW AFT CARGO DOOR OPENING, ALSO NOTED DINGS AFT OF REAR CARGO DOOR.  FOUND WITHIN LIMITS SRM 53-41-11, PG 125/126.
